# SDR C2XA03CL050

- Difficulty date: February 24, 2003
- Submitted: February 26, 2003
- Operation: Air carrier
- Aircraft: N15941
- Make and model: Emb EMB-145ER
- Aircraft serial: 145035
- System (JASC): 3234 · Landing Gear Selector
- Part: Selector
- Part number: 14532170401
- Part serial: 145030
- Condition: Malfunctioned
- Location: Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

ROC FLIGHT 2025 THE CREW REPORTED THE LANDING GEAR WOULD NOT FULLY RETRACT AFTER DEPARTURE FORM ROC.  THE GEAR WAS RECYCLED AND STILL DID NOT FULLY RETRACT.  THE AIRCRAFT RETURNED AND LANDED IN ROC WITHOUT FURTHER INCIDENT.  MAINTENANCE INSPECTED AND REMOVED ICE AND SNOW FROM ALL 3 LANDING GEAR AND REMOVED AND REPLACED THE LANDING GEAR SELECTOR HANDLE FOR CAUTIONARY PURPOSES.  OPERATIONAL CHECKS WERE GOOD.
